# SDR CA050426008

- Difficulty date: April 25, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP139321002
- Part serial: 00055H1489
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE IN ICING CONDITIONS, COPILOT'S WINDSHIELD DEVELOPED SPIDER WEB TYPE CRACK ON OUTER PLY.  WINDSHIELD REPLACED,  AIRCRAFT RETURNED TO SERVICE.
